# SDR AALA202012189002

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 20,527 hours, 5,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM25762
- Condition: Inoperative
- Location: Pax Door
- Part time: 20,527 hours, 5,656 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DURING OPERATIONAL TEST OF PASSENGER CREW DOOR 842 HARD IMPACT BETWEEN DOOR BUFFER AND FUSELAGE AT AFT GALLEY AREA (1 EA).  REPLACED CYLINDER DOOR DAMPER ON PASSENGER CREW DOOR 842 AT AFT GALLEY AREA, PER AMM 52-13-14-400-001-B.
